# SDR SAE06012

- Difficulty date: June 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N414FZ
- Make and model: Cessna 414
- Aircraft serial: 4140175
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 654837A1
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS RECEIVED FOR REPAIR OF METAL IN THE OIL FILTER.  NO REFERENCE ON THE ORDER AS BEING RAM CONVERSION.  THE ENGINE WAS RECEIVED WITHOUT THE EXHAUST AND TURBOCHARGER SYSTEMS.  THESE ARE MAINLY AIRFRAME MOUNTED.  THE RAM CONVERSION OF THIS ENGINE INCREASES BOTH THE MAXIMUM POWER OUTPUT AND AUW OF THE AIRCRAFT CAUSED BY FITTING OF THE RAM CAMSHAFT.
